MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number M8737
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested; the following was obtained: please provide an answer for each case: did the event occur during one or multiple patient procedures? multiple.What is the total number of procedures? unknown not documented/tracked.Have any of these events been previously reported to ethicon? if so, could you please provide the corresponding reference number(s)? unknown.If this event occurred during multiple procedures, would you kindly create a product complaint for each event and provide the corresponding reference number(s)? n/a.Please clarify what you meant by ".There was also slight added time to the heart having to be manipulated." any additional, unintended time required to manipulate the heart increases patient risk.Was there any medical or surgical intervention performed (product removed; re-operation; re-suturing; re-closure; drainage)? if so, please specify.Yes, the suture was removed from the anastomosis, and a new suture from a new pack was used.Was a prescription for steroids or antibiotics issued for the patient's recovery? if so, please provide the medication name, route, and dosage.N/a.How long was the delay? please specify in minutes.<3 minutes.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? no.Any photos of the 'medline prepacks' available for visual analysis? no.However, the suture packs are processed on the medline davies coronary pack.Provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).Dc), cvor assistant nurse manager to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2025 and suture was used.During the procedure, it was reported to the sales rep by the surgeon that a 7/0 prolene broke during a cabg case there was a slight delay in case waiting to grab another stitch.No patient consequences.There was also slight added time to the heart having to be manipulated.After some digging the suture came in a medline prepack for the specific doctor and case.This has happened several times with 7/0 prolene that come in the medline packs.They grab the suture off the suture cart and have no issues.The procedure was completed successfully with no adverse consequences for the patient.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/15/2025.Corrected information: h6 (device discarded b18).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 2X24IN 7-0 D/A BV175-6 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23586188
Report Number2210968-2025-12939
Device Sequence Number15802101
Product Code GAW
UDI-Device Identifier10705031046016
UDI-Public(01)10705031046016(17)300228(10)106XST
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM8737
Device Lot Number106XST
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown